# SDR AALA202506095042

- Difficulty date: June 2, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746002820600
- Condition: Corroded
- Location: Zone 600 Slt Trk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SLAT TRACK 5 ON FWD BOLT RH WING CORRODED AREA IS L=0.350 IN W=0.067 IN D= 0.006 IN. MAINTENANCE REPLACED FWD BOLT ON SLAT TRACK 5 PER JOB CARD 26C61057005.
